# SDR CA031110001

- Difficulty date: November 9, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 747433
- Aircraft time: 43,641 hours
- Engine: Pwa PW4056
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B0150422
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER T/O, UNABLE TO RETRACT GEAR.  GEAR TILT MSG ON EICAS AND RT BODY GEAR TILT INDICATION.  FLT RETURNED TO FRA AT 38,000 KG OVERWEIGHT.  ACTUATOR AND FLEX LINE BORROWED AND INSTALLED, ALL CKS NORMAL.  O/W LANDING CHECK CARRIED OUT.
